Smooth discrimination analysis


Mammen, Enno ; Tsybakov, Alexandre B.


Document Type: Article
Year of publication: 1999
The title of a journal, publication series: The annals of statistics
Volume: 27
Issue number: 6
Page range: 1808-1829
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Tsybakov, Alexandre B. (1999) Smooth discrimination analysis. The annals of statistics Cleveland, Ohio [u.a.] 27 6 1808-1829 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item